# SDR UALA2012040602136

- Difficulty date: April 6, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 63,164 hours, 22,440 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NOSE COWL HAS OUT OF LIMIT DENT AT 12 O'CLOCK POSITION. REPLACED NOSE COWL ASSY.
